Ibuprofen

Generic Alternative to Advil, Motrin, Ibuleve, Nurofen
  • All Strengths

  • 5%

  • 10%

  • 40mg/mL

  • 100mg

  • 100mg/5mL

  • 200mg

  • 300mg

  • 400mg

  • 600mg

  • 800mg

Brand Choices
Advil Pediatric Grape 40mg/mL
Over the Counter Manufactured by Pfizer Canada Inc Product of Canada. Shipped from Canada.
Advil Pediatric Fruit 40mg/mL
Over the Counter Manufactured by Pfizer Canada Inc Product of Canada. Shipped from Canada.
Advil Pediatric Dye Free 40mg/mL
Over the Counter Manufactured by Pfizer Canada Inc Product of Canada. Shipped from Canada.
Advil Junior Strength Fruit 100mg
Over the Counter Manufactured by Pfizer Canada Inc Product of Canada. Shipped from Canada.

Advil Junior Strength Grape 100mg

Chewable Tablets

Marketed as Advil Jr. Strength Grape in Canada

Advil Junior Strength Grape 100mg
Advil Junior Strength Grape 100mg

Advil Junior Strength Grape 100mg

Chewable Tablets

Marketed as Advil Jr. Strength Grape in Canada

Over the Counter Manufactured by Pfizer Canada Inc Product of Canada. Shipped from Canada.
Advil Suspension Grape 100mg/5mL
Over the Counter Manufactured by Pfizer Canada Inc Product of Canada. Shipped from Canada.
Advil Suspension Fruit 100mg/5mL
Over the Counter Manufactured by Pfizer Canada Inc Product of Canada. Shipped from Canada.
Advil Suspension Dye Free 100mg/5mL
Over the Counter Manufactured by Pfizer Canada Inc Product of Canada. Shipped from Canada.
Advil Suspension Blue Raspberry 100mg/5mL
Over the Counter Manufactured by Pfizer Canada Inc Product of Canada. Shipped from Canada.
Advil 200mg
Over the Counter Manufactured by Pfizer Canada Inc Product of Canada. Shipped from Canada.
Advil 12HR 600mg
Over the Counter Manufactured by Pfizer Canada Inc Product of Canada. Shipped from Canada.
Advil Junior Strength Fruit 100mg
Over the Counter Manufactured by Pfizer Canada Inc Product of Canada. Shipped from Canada.

Advil Junior Strength Grape 100mg

Chewable Tablets

Marketed as Advil Jr. Strength Grape in Canada

Advil Junior Strength Grape 100mg
Advil Junior Strength Grape 100mg

Advil Junior Strength Grape 100mg

Chewable Tablets

Marketed as Advil Jr. Strength Grape in Canada

Over the Counter Manufactured by Pfizer Canada Inc Product of Canada. Shipped from Canada.
Advil Pediatric Grape 40mg/mL
Over the Counter Manufactured by Pfizer Canada Inc Product of Canada. Shipped from Canada.
Advil Pediatric Fruit 40mg/mL
Over the Counter Manufactured by Pfizer Canada Inc Product of Canada. Shipped from Canada.
Advil Pediatric Dye Free 40mg/mL
Over the Counter Manufactured by Pfizer Canada Inc Product of Canada. Shipped from Canada.
Advil Suspension Fruit 100mg/5mL
Over the Counter Manufactured by Pfizer Canada Inc Product of Canada. Shipped from Canada.
Advil Suspension Dye Free 100mg/5mL
Over the Counter Manufactured by Pfizer Canada Inc Product of Canada. Shipped from Canada.
Advil Suspension Blue Raspberry 100mg/5mL
Over the Counter Manufactured by Pfizer Canada Inc Product of Canada. Shipped from Canada.
Ibuleve 5%
Over the Counter Manufactured by Diomed Developments Limited Product of United Kingdom. Shipped from United Kingdom.
Over the Counter Manufactured by Diomed Developments Limited Product of United Kingdom. Shipped from United Kingdom.
Motrin 200mg
Over the Counter Manufactured by McNeil Consumer Healthcare (of J&J Inc) Product of Canada. Shipped from Canada.

Motrin 400mg

Marketed as Brufen in United Kingdom

Motrin 400mg
Motrin 400mg

Motrin 400mg

Marketed as Brufen in United Kingdom

Prescription required. Manufactured by Abbott Product of United Kingdom. Shipped from United Kingdom.

Motrin 600mg

Marketed as Brufen in Turkey

Motrin 600mg
Motrin 600mg

Motrin 600mg

Marketed as Brufen in Turkey

Prescription required. Manufactured by Abbott Product of Turkey. Shipped from Turkey.

Motrin 800mg

Marketed as Brufen in Turkey

Motrin 800mg
Motrin 800mg

Motrin 800mg

Marketed as Brufen in Turkey

Prescription required. Manufactured by Abbott Product of Turkey. Shipped from Turkey.

Nurofen 5%

Gel

Marketed as Fenbid Gel in United Kingdom

Nurofen 5%
Nurofen 5%

Nurofen 5%

Gel

Marketed as Fenbid Gel in United Kingdom

Prescription required. Manufactured by Advanz Pharma Product of United Kingdom. Shipped from United Kingdom.
Generic equivalents for Nurofen

What is a generic medication?

Generic medications are significantly discounted copies of brand name medication that have the same active ingredients, intended use, dosage, side effects, effects, and route of administration as the original brand name medication. In other words, generic medications have the same pharmacological effects as their brand-name counterparts. Over half of all prescribed medications are for generic medications.

Ibuprofen 300mg

Marketed as Apo-Ibuprofen in Canada

Ibuprofen 300mg
Ibuprofen 300mg

Ibuprofen 300mg

Marketed as Apo-Ibuprofen in Canada

Over the Counter Manufactured by Apotex Inc. Product of Canada. Shipped from Canada.

Ibuprofen 400mg

Marketed as Apo-Ibuprofen in Canada

Ibuprofen 400mg
Ibuprofen 400mg

Ibuprofen 400mg

Marketed as Apo-Ibuprofen in Canada

Prescription required. Manufactured by Apotex Corporation Product of Canada. Shipped from Canada.
Ibuprofen 600mg
Prescription required. Manufactured by A UK MHRA approved Generic Manufacturer Product of United Kingdom. Shipped from United Kingdom.
Ibuprofen 5%
Over the Counter Manufactured by A UK MHRA approved Generic Manufacturer Product of United Kingdom. Shipped from United Kingdom.

Ibuprofen 200mg

Caplets

Marketed as Jamp-Ibuprofen in Canada

Ibuprofen 200mg
Ibuprofen 200mg

Ibuprofen 200mg

Caplets

Marketed as Jamp-Ibuprofen in Canada

Over the Counter Manufactured by Jamp Pharma Corp. Product of Canada. Shipped from Canada.

Ibuprofen 400mg

Marketed as Apo-Ibuprofen in Canada

Ibuprofen 400mg
Ibuprofen 400mg

Ibuprofen 400mg

Marketed as Apo-Ibuprofen in Canada

Prescription required. Manufactured by Apotex Corporation Product of Canada. Shipped from Canada.
Ibuprofen 800mg

Currently Unavailable

Prescription required. Manufactured by A US FDA approved Generic Manufacturer Product of United States. Shipped from United States.

Ibuprofen Drug Information

Are you paying too much for Ibuprofen? Save up to 80% when purchasing your prescription drugs from Universal Drugstore. Our prescription service aspires to conveniently provide you with affordable medications at the lowest prices in Canada and internationally.

We’re working with a number of Canadian and international pharmacy partners, all licensed by their qualified governmental regulatory bodies. By collaborating with our partners, we are able to offer a wide range of brand and generic medications at very competitive prices. You can obtain discount prescription drugs through our online pharmacy. Our prices are already up to 80% lower than your local pharmacy. We are committed to providing you with the best service and prices. This is why we’ll match the price of any of our online pharmacy competitors who require a valid prescription.

Order Ibuprofen at a discount price today!

Why Buy Ibuprofen from Universal Drugstore?

We are the global leader in online prescription drug savings with almost 20 years of experience supplying prescription and over the counter drugs to our international customers. More than 300,000 international patients have used our service to receive their prescription and over-the-counter medications.

In the past two decades together with our international pharmacy partners we have shipped over 2 million prescription medication orders to our satisfied customers.

Your safety is our top priority. You can feel completely secure purchasing through us. We use SSL encryption to secure all of your personal information that is transferred through our website while using our service.

How Long Does It Take to Receive My Ibuprofen Order?

You can easily place an order on our website in under 5 minutes. First you need to set up an account with us, create a payment method, and send us your prescriptions. Alternatively, you can order by downloading our order form or by placing an order over the phone. Delivery can take approximately 2 weeks to North America, and 4 weeks to other countries.

  • Ibuprofen Overview

    Ibuprofen is used to relieve pain from various conditions such as headache, dental pain, menstrual cramps, muscle aches, or arthritis. It is also used to reduce fever and to relieve minor aches and pain due to the common cold or flu. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID). It works by blocking your body's production of certain natural substances that cause inflammation. This effect helps to decrease swelling, pain, or fever. If you are treating a chronic condition such as arthritis, ask your doctor about non-drug treatments and/or using other medications to treat your pain. Check the ingredients on the label even if you have used the product before. The manufacturer may have changed the ingredients. Also, products with similar names may contain different ingredients meant for different purposes. Taking the wrong product could harm you.

  • Ibuprofen Warnings

    Nonsteroidal anti-inflammatory drugs (including ibuprofen) may rarely increase the risk for a heart attack or stroke. This effect can happen at any time while taking Ibuprofen but is more likely if you take it for a long time. The risk may be greater if you have heart disease or increased risk for heart disease (for example, due to smoking, family history of heart disease, or conditions such as high blood pressure or diabetes). Do not take Ibuprofen right before or after heart bypass surgery (CABG). Ibuprofen may rarely cause serious (rarely fatal) bleeding from the stomach or intestines. This effect can occur without warning at any time while taking Ibuprofen. Older adults may be at higher risk for this effect.black/tarry stools, persistent stomach/abdominal pain, vomit that looks like coffee grounds, chest/jaw/left arm pain, shortness of breath, unusual sweating, confusion, weakness on one side of the body, slurred speech, sudden vision changes. Talk to your doctor or pharmacist about the benefits and risks of taking Ibuprofen.

  • How to Use Ibuprofen

    If you are taking the over-the-counter product, read all directions on the product package before taking Ibuprofen. If your doctor has prescribed Ibuprofen, read the Medication Guide provided by your pharmacist before you start taking ibuprofen and each time you get a refill. If you have any questions, ask your doctor or pharmacist. Take Ibuprofen by mouth, usually every 4 to 6 hours with a full glass of water (8 ounces/240 milliliters) unless your doctor directs you otherwise. Do not lie down for at least 10 minutes after taking Ibuprofen. If you have stomach upset while taking Ibuprofen, take it with food, milk, or an antacid. The Dosage of Ibuprofen is based on your medical condition and response to treatment. To reduce your risk of stomach bleeding and other side effects, take Ibuprofen at the lowest effective dose for the shortest possible time. Do not increase your dose or take Ibuprofen more often than directed by your doctor or the package label. For ongoing conditions such as arthritis, continue taking Ibuprofen as directed by your doctor. When ibuprofen is used by children, the dose is based on the child's weight. Read the package directions to find the proper dose for your child's weight. Consult the pharmacist or doctor if you have questions or if you need help choosing a nonprescription product. For certain conditions (such as arthritis), it may take up to two weeks of taking Ibuprofen regularly until you get the full benefit. If you are taking Ibuprofen "as needed" (not on a regular schedule), remember that pain medications work best if they are used as the first signs of pain occur. If you wait until the pain has worsened, the medication may not work as well. If your condition persists or worsens, or if you think you may have a serious medical problem, get medical help right away. If you are using the nonprescription product to treat yourself or a child for fever or pain, consult the doctor right away if fever worsens or lasts more than 3 days, or if pain worsens or lasts more than 10 days.

  • Ibuprofen Precautions

    Before taking ibuprofen, tell your doctor or pharmacist if you are allergic to it; or to aspirin or other NSAIDs (such as naproxen, celecoxib); or if you have any other allergies. Ibuprofen may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details. Before taking Ibuprofen, tell your doctor or pharmacist your medical history,asthma (including a history of worsening breathing after taking aspirin or other NSAIDs), blood disorders (such as anemia, bleeding/clotting problems), growths in the nose (nasal polyps), heart disease (such as previous heart attack), high blood pressure, liver disease, stroke, throat/stomach/intestinal problems (such as bleeding, heartburn, ulcers). Kidney problems can sometimes occur with the use of NSAID medications, including ibuprofen. Problems are more likely to occur if you are dehydrated, have heart failure or kidney disease, are an older adult, or if you take certain medications (see also Drug Interactions section). Drink plenty of fluids as directed by your doctor to prevent dehydration and tell your doctor right away if you have a change in the amount of urine. Ibuprofen may make you dizzy or drowsy. Alcohol or marijuana (cannabis) can make you more dizzy or drowsy. Do not drive, use machinery, or do anything that needs alertness until you can do it safely. Limit alcoholic beverages. Talk to your doctor if you are using marijuana (cannabis). This medicine may cause stomach bleeding. Daily use of alcohol and tobacco, especially when combined with this medicine, may increase your risk for stomach bleeding. Limit alcohol and stop smoking. Consult your doctor or pharmacist for more information. Ibuprofen may make you more sensitive to the sun. Limit your time in the sun. Avoid tanning booths and sunlamps. Use sunscreen and wear protective clothing when outdoors. Tell your doctor right away if you get sunburned or have skin blisters/redness. Before having surgery, tell your doctor or dentist about all the products you use (including prescription drugs, nonprescription drugs, and herbal products). Older adults may be more sensitive to the effects of Ibuprofen, especially stomach/intestinal bleeding and kidney problems. Before using Ibuprofen, women of childbearing age should talk with their doctor(s) about the benefits and risks (such as miscarriage, trouble getting pregnant). Tell your doctor if you are pregnant or if you plan to become pregnant. During pregnancy, Ibuprofen should be used only when clearly needed. It is not recommended for use during the first and last trimesters of pregnancy due to possible harm to the unborn baby and interference with normal labor/delivery. Ibuprofen passes into breast milk, but is unlikely to harm a nursing infant. Consult your doctor before breast-feeding.

  • Ibuprofen Misdose

    If you are taking Ibuprofen on a regular schedule (not just "as needed") and you miss a dose, take it as soon as you remember. If it is near the time of the next dose, skip the missed dose. Take your next dose at the regular time. Do not double the dose to catch up.

  • Ibuprofen Interactions

    Drug interactions may change how your medications work or increase your risk for serious side effects. This document does not contain all possible drug interactions. Keep a list of all the products you use (including prescription/nonprescription drugs and herbal products) and share it with your doctor and pharmacist. Do not start, stop, or change the dosage of any medicines without your doctor's approval.aliskiren, ACE inhibitors (such as captopril, lisinopril), angiotensin II receptor blockers (such as losartan, valsartan), cidofovir, corticosteroids (such as prednisone), lithium, "water pills" (diuretics such as furosemide). Ibuprofen may increase the risk of bleeding when taken with other drugs that also may cause bleeding. Examples include anti-platelet drugs such as clopidogrel, "blood thinners" such as dabigatran/enoxaparin/warfarin, among others. Check all prescription and nonprescription medicine labels carefully since many medications contain pain relievers/fever reducers (including aspirin, NSAIDs such as celecoxib, ketorolac, or naproxen). These drugs are similar to ibuprofen and may increase your risk of side effects if taken together. However, if your doctor has directed you to take low-dose aspirin for heart attack or stroke prevention (usually at dosages of 81-325 milligrams a day), you should continue taking the aspirin unless your doctor instructs you otherwise. Daily use of ibuprofen may decrease aspirin's ability to prevent heart attack/stroke. Talk to your doctor about using a different medication (such as acetaminophen) to treat pain/fever. If you must take ibuprofen, talk to your doctor about taking immediate-release aspirin (not enteric-coated/EC) while taking ibuprofen. Take ibuprofen at least 8 hours before or at least 2 hours after your aspirin dose. Do not increase your daily dose of aspirin or change the way you take aspirin/other medications without your doctor's approval.

  • Ibuprofen Side Effects

    What are Ibuprofen side effects?

    Side effects are physical, mental or emotional symptoms which occur in addition to or outside of the desired effect of a therapeutic treatment such as an over-the-counter or prescribed drug or medication. Side effects from Ibuprofen may occur at the beginning or at the end of treatment and may also depend on the length of time an individual remains on the treatment. Side effects, also known as adverse effects, are generally more likely to occur when starting treatment. Individuals may also experience side effects from Ibuprofen as a result of an interaction with other medications.

    Side Effects of Ibuprofen

    The side effects of Ibuprofen may vary in number and intensity for many different reasons. Factors such as age, weight, gender and ethnicity may influence the side effects of Ibuprofen. Also, an individual’s state of general physical health and seriousness of the disease or illness as well as an increase or decrease in dosage may lead to side effects. Further, side effects from Ibuprofen may also occur as a result of an interaction with certain herbal supplements, foods or drinks.

    Prescription drug side effects can be serious and may cause patients to stop the treatment. However, when side effects from the use of a prescription drug, such as Ibuprofen, do occur a patient should consult their physician. A physician may prescribe an additional treatment in order to control the symptoms or an adjustment in the dosage may be made. In addition, changes to diet, exercise or other lifestyle activities may help to lessen the side effects of Ibuprofen.

    By understanding side effects and the factors which may influence the occurrence of side effects patients are empowered to take an active role in their care. Patients who have specific questions about the side effects of Ibuprofen, or any other medication, should contact their physician. General information about Ibuprofen and the side effects associated with Ibuprofen are described in the following:

    Common Ibuprofen Side Effects

    Severe

    • skin rash

    Less Severe

    • dizziness
    • nausea
    • heartburn

    Less Frequent Ibuprofen Side Effects

    Severe

    • body fluid retention
    • tinnitus
    • pruritus of skin
    • edema

    Less Severe

    • gastric acid hypersecretory conditions
    • constipation
    • anorexia
    • headache disorder
    • vomiting
    • flatulence
    • diarrhea
    • acute abdominal pain
    • nervousness
    • irritability
    • dyspepsia

    Rare or Very Rare Ibuprofen Side Effects

    Severe

    • non-infective meningitis
    • hemolytic anemia
    • pancytopenia
    • aplastic anemia
    • anemia
    • thrombocytopenic disorder
    • agranulocytosis
    • leukopenia
    • neutropenic disorder
    • eosinophilia
    • acute confusion
    • mood changes
    • depression
    • peripheral neuropathy
    • diplopia
    • scotomata
    • blurred vision
    • visual changes
    • conjunctivitis
    • dry eye
    • toxic amblyopia
    • hypertension
    • acute myocardial infarction
    • cardiac arrhythmia
    • chronic heart failure
    • cerebrovascular accident
    • vasculitis
    • rhinitis
    • laryngeal edema
    • bronchospastic pulmonary disease
    • aphthous stomatitis
    • esophageal ulcer
    • gastric ulcer
    • peptic ulcer
    • gastrointestinal perforation
    • gastrointestinal ulcer
    • gastritis
    • hepatitis
    • drug-induced hepatitis
    • acute pancreatitis
    • bloody stools
    • gastrointestinal hemorrhage
    • nephrotoxicity
    • renal tubular necrosis
    • renal failure
    • renal papillary necrosis
    • kidney disease with reduction in GFR
    • cystitis
    • hematuria
    • abnormal vaginal bleeding
    • allergic dermatitis
    • bullous dermatitis
    • erythema multiforme
    • toxic epidermal necrolysis
    • Stevens-Johnson syndrome
    • exfoliative dermatitis
    • urticaria
    • lupus-like syndrome
    • altered mental status
    • hallucinations
    • jaundice
    • epistaxis
    • wheezing
    • dyspnea
    • chest tightness
    • bloody vomit
    • polyuria
    • abnormal hepatic function tests
    • anaphylaxis
    • angioedema
    • serum sickness
    • chest pain
    • worsening of chronic heart failure
    • hyperkalemia

    Less Severe

    • hearing loss
    • xerostomia
    • mouth irritation
    • skin photosensitivity
    • drowsy
    • insomnia
    • flushing
    • tachycardia
    • palpitations
    • ecchymosis
    • symptoms of anxiety
  • Ibuprofen Storage

    Store at room temperature away from light and moisture. Do not store in the bathroom. Keep all medications away from children and pets. Do not flush medications down the toilet or pour them into a drain unless instructed to do so. Properly discard Ibuprofen when it is expired or no longer needed. Consult your pharmacist or local waste disposal company.

IMPORTANT DISCLAIMER: All medical content is supplied by a third party company who is independent from this web site. As such, this web site can not guarantee the reliability, accuracy, and /or medical efficacy of the information provided. In all circumstances, you should seek the advice of a health professional pertaining to drug, treatment and/or medical condition advice. Note that not all products are shipped by our contracted Canadian pharmacy. This website contracts with dispensaries around the world that ship products directly to our customers. Some of the jurisdiction include but are not limited to United Kingdom, Europe, Turkey, India, Canada, Vanuatu, Mauritius, and USA. The items within your order may be shipped from any one of these jurisdiction depending on the availability and cost of the products at the time you place your order. The products are sourced from these countries as well as others. Please note that the product appearance may vary from actual product received depending on availability.